# SDR FDEA201511273801

- Difficulty date: November 27, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 305 hours, 16,058 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Contactor
- Condition: Faulty
- Location: Nr 1 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AT LIFT OFF ON TAKEOFF, THE FOLLOWING OCCURRED.  FCP WENT BLANK.  ATS LEVER TRIPPED OFF.  INSTRUMENTATION ON BOTH SIDES DISAPPEARED, EXCEPT FOR ADI'S & SPEED SCALES.  FMS ON BOTH SIDES WENT TO INDEPENDENT OPERATIONS, FCP INTERMITTENTLY RE-ILLUMINATED, BUT SETTINGS FLUCTUATED & FCP WOULD AGAIN GO BLANK.  MAINTAINED VMC & RETURNED, TOTAL TIME AIRBORNE, 10 MINUTES.  FOUND THE GEN 1 9XU LINE CONTACTOR OVERHEATED, ALL OTHERS WERE COOL.  REMOVED AND REPLACED THE 9XU GEN 1 LINE CONTACTOR USING THE A300-600 AMM REF 24-22-15-04.
